# SDR CA011126002

- Difficulty date: November 23, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Engine: Ge CT58*
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6006T87G13
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BAFFLE OF THE 3RD STAGE NOZZLE WAS REMOVED TO INVESTIGATE THE CAUSE OF AIR LEAKAGE.  VISUAL AND NDT INSPECTION REVEALED CRACKS IN THE SHEET METAL OF THE SUMP ABOVE THE AIR TUBE LOCATION.TELCON WITH GE ON NOV. 21 REGARDING THE CRACKS AND THE LACK OF REPAIRABLE OR SERVICEABLE LIMITS IN THIS AREA.  THE PARTS HAVE BEEN FORWARDED TO GE FOR THEIR INVESTIGATION. 4 OF 5 NOZZLES CHECKED HAD SIMILAR CRACKS.
